# SDR ABXA030157

- Difficulty date: March 25, 2003
- Submitted: May 27, 2003
- Operation: Air carrier
- Aircraft: N902AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47426
- Aircraft time: 54,861 hours, 58,438 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 591142551
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED SKIN BULGING FS 950 - 960, APPROXIMATELY BETWEEN LONGERON 27 RIGHT - LONGERON 29 RIGHT.  REPAIRED AREA IAW DC-9 SRM 51-30-2.
